# SDR DALA2023011800382

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 72,855 hours, 30,139 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND POTABLE WATER COMPRESSOR DAMAGE TO SKIN BETWEEN ST 21L + 22L STATION 847 AND 867. REMOVED DAMAGE IAW B737-800 SRM 53-00-01-2R-3 REPAIR 3. ACCOMPLISHED COUNTERSINK AND BHEC PER B737-800 SRM 53-00-010-2R-3, REPAIR 3, STEPS 4D(2) AND (3) OF STRINGER HOLES. NO CRACKS NOTED. DRILLED AND FABRICATED REPAIR DOUBLER PER B737-800 SRM 53-00-01-2R-3 REPAIR 3. C/W REPAIR PER B737 SRM 53-00-01-2R-3 REPAIR 3 AND ERA 605325-14 REV RI REV 2.
